MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. HANA/PROFX TRACTION BOOT SMALL (PR)

MIZUHO ORTHOPEDIC SYSTEMS, INC. HANA/PROFX TRACTION BOOT SMALL (PR)
Model Number 6850-485
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient's leg while inside a traction boot fell during the surgical procedure.The bolt/locking mechanism on the traction boot does not properly secure the boot not lock into place.
 
Additional Manufacturer Narrative
Per the information obtained from investigation, it was found out that the thumbscrew was removed for unknown reasons and inadvertently replaced/modified by untrained service personnel at the hospital.The patient was found to be doing fine.
 
Event or Problem Description

Brand Name
HANA/PROFX TRACTION BOOT SMALL (PR)
Common Device Name
TRACTION BOOT
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587-1234
5104291500
MDR Report Key21366881
Report Number2921578-2025-00002
Device Sequence Number15594547
Product Code JEA
UDI-Device Identifier00842430106668
UDI-Public(01)00842430106668
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6850-485
Device Catalogue Number6850-485
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer02/05/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown